MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7394-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while priming, the medication leaked through the cadd tubing at the part that clips into the cadd pump.As a result, the bag had to be re-spiked with new tubing.Upon inspection of product, it was leaking and a hole was not visible.There was no report of patient harm.
 
Additional Manufacturer Narrative
E1 phone number: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6 codes - updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22916440
Report Number3012307300-2025-10121
Device Sequence Number21282214
Product Code FPA
UDI-Device Identifier10610586027536
UDI-Public(01)10610586027536(17)300309(10)6071220
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7394-24
Device Lot Number6071220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown